Inverse limits of tentlike maps on trees

Volume 207 / 2010

Stewart Baldwin Fundamenta Mathematicae 207 (2010), 211-254 MSC: Primary 54F15, 54F65; Secondary 37B10. DOI: 10.4064/fm207-3-2


We investigate generalizations of Ingram's Conjecture involving maps on trees. We show that for a class of tentlike maps on the $k$-star with periodic critical orbit, different maps in the class have distinct inverse limit spaces. We do this by showing that such maps satisfy the conclusion of the Pseudo-isotopy Conjecture, i.e., if $h$ is a homeomorphism of the inverse limit space, then there is an integer $N$ such that $h$ and $\widehat\sigma^N$ switch composants in the same way, where $\widehat\sigma$ is the standard shift map of the inverse limit space.


  • Stewart BaldwinDepartment of Mathematics and Statistics
    Auburn University
    Auburn, AL 36849-5310, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image